Alert archive / Indiana / Red Flag Warnings in 2010
Red Flag Warning 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this red flag warning at Sep 23, 2010, 10:02 AM EDT for 19 counties in Indiana. It took effect at Sep 23, 2010, 1:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2010, 10:02 AM EDT (14:02 UTC)
- In effect from
- Sep 23, 2010, 1:00 PM EDT
- Expired
- Sep 23, 2010, 8:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
Counties Bartholomew County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 63 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1641 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
439 WWUS83 KIND 231402 RFWIND URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1002 AM EDT THU SEP 23 2010 ...RED FLAG WARNING SOUTH OF INTERSTATE 70 THIS AFTERNOON... .A COMBINATION OF LOW HUMIDITY...STRONG GUSTY WINDS AND DRY VEGETATION FUELS WILL RESULT IN INCREASED WILD FIRE POTENTIAL THIS AFTERNOON. HIGH PRESSURE EAST OF INDIANA WILL PUSH VERY WARM AIR ACROSS INDIANA THIS AFTERNOON...ALLOWING TEMPERATURES TO RISE IN TO THE LOWER AND MIDDLE 90S. DEW POINT TEMPERATURES IN THE LOWER AND MIDDLE 60S WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BETWEEN 30 AND 35 PERCENT...HOWEVER A FEW SPOTS MAY HEAT A BIT WARMER AND BECOME MORE DRY ACROSS SOUTH CENTRAL INDIANA...RESULTING IN PERIOD OF RED FLAG CONDITIONS. INZ051>057-060>065-067>072-232215- /O.UPG.KIND.FW.A.0003.100923T1700Z-100924T0000Z/ /O.NEW.KIND.FW.W.0004.100923T1700Z-100924T0000Z/ VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE- BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 1002 AM EDT THU SEP 23 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA...51...52...53...54...55...56...57...60...61 ...62...63...64...65...67...68...69...70...71...72 TEMPERATURES WILL RISE INTO THE MID 90S THIS AFTERNOON. THESE TEMPERATURES COMBINED WITH MINIMUM RELATIVE HUMIDITIES NEAR 30 PERCENT...WIND GUSTS AT 25 TO 30 MPH...LOW FUEL MOISTURES AND THE DRY GROUND WILL LEAD TO POTENTIAL RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ INZ021-028>031-035>049-232215- /O.CON.KIND.FW.A.0003.100923T1700Z-100924T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- 1002 AM EDT THU SEP 23 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA...21...28...29...30...31...35...36...37...38 ...39...40...41...42...43...44...45...46...47...48 ...49 TEMPERATURES WILL WARM INTO THE LOWER TO MID 90S THIS AFTERNOON. DEW POINT TEMPERATURES IN THE LOWER AND MIDDLE 60S WILL RESULT IN MINIMUM RELATIVE HUMIDITIES MAINLY GREATER THAN 30 PERCENT...ALONG WITH WIND GUSTS OF 25 TO 30 MPH. HOWEVER A FEW SPOTS MAY HEAT A BIT WARMER AND BECOME MORE DRY...RESULTING IN ISOLATED BUT BRIEF RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ RYAN
2 follow-up statements
073 WWUS83 KIND 231917 RFWIND URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 317 PM EDT THU SEP 23 2010 ...RED FLAG WARNING SOUTH OF INTERSTATE 70 THROUGH EARLY THIS EVENING... .A COMBINATION OF LOW HUMIDITY...STRONG GUSTY WINDS AND DRY VEGETATION FUELS WILL RESULT IN INCREASED WILD FIRE POTENTIAL THROUGH EARLY THIS EVENING. HIGH PRESSURE EAST OF INDIANA WILL PUSH VERY WARM AIR ACROSS INDIANA THIS AFTERNOON...ALLOWING TEMPERATURES TO RISE IN TO THE LOWER AND MIDDLE 90S. DEW POINT TEMPERATURES IN THE LOWER AND MIDDLE 60S WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BETWEEN 30 AND 35 PERCENT...HOWEVER A FEW SPOTS MAY HEAT A BIT WARMER AND BECOME MORE DRY ACROSS SOUTH CENTRAL INDIANA...RESULTING IN PERIOD OF RED FLAG CONDITIONS. INZ051>057-060>065-067>072-240000- /O.CON.KIND.FW.W.0004.000000T0000Z-100924T0000Z/ VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE- BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 317 PM EDT THU SEP 23 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA...51...52...53...54...55...56...57...60...61 ...62...63...64...65...67...68...69...70...71...72 TEMPERATURES WILL RISE INTO THE MID 90S THIS AFTERNOON. THESE TEMPERATURES COMBINED WITH MINIMUM RELATIVE HUMIDITIES NEAR 30 PERCENT...WIND GUSTS AT 25 TO 30 MPH...LOW FUEL MOISTURES AND A DRY GROUND WILL LEAD TO RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ INZ021-028>031-035>049-240000- /O.CON.KIND.FW.A.0003.000000T0000Z-100924T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- 317 PM EDT THU SEP 23 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA...21...28...29...30...31...35...36...37...38 ...39...40...41...42...43...44...45...46...47...48 ...49 TEMPERATURES WILL WARM INTO THE LOWER TO MID 90S THIS AFTERNOON. DEW POINT TEMPERATURES IN THE LOWER AND MIDDLE 60S WILL RESULT IN MINIMUM RELATIVE HUMIDITIES MAINLY GREATER THAN 30 PERCENT... ALONG WITH WIND GUSTS OF 25 TO 30 MPH. HOWEVER A FEW SPOTS MAY HEAT A BIT WARMER AND BECOME MORE DRY...RESULTING IN ISOLATED BUT BRIEF RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ SMF/MR
227 WWUS83 KIND 232359 RFWIND URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 759 PM EDT THU SEP 23 2010 ...FIRE WEATHER WATCH AND RED FLAG WARNING WILL EXPIRE AT 800 PM EDT... INZ051>057-060>065-067>072-240100- /O.EXP.KIND.FW.W.0004.000000T0000Z-100924T0000Z/ VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE- BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 759 PM EDT THU SEP 23 2010 ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA...51...52...53...54...55...56...57...60...61 ...62...63...64...65...67...68...69...70...71...72 WINDS WILL DECREASE TO 10 TO 15 MPH THIS EVENING AND RELATIVE HUMIDITIES WILL INCREASE OVERNIGHT. $$ INZ021-028>031-035>049-240100- /O.EXP.KIND.FW.A.0003.000000T0000Z-100924T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- 759 PM EDT THU SEP 23 2010 ...FIRE WEATHER WATCH WILL EXPIRE AT 8 PM EDT THIS EVENING... THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA...21...28...29...30...31...35...36...37...38 ...39...40...41...42...43...44...45...46...47...48 ...49 WINDS WILL DECREASE TO 10 TO 15 MPH THIS EVENING AND RELATIVE HUMIDITIES WILL INCREASE OVERNIGHT. $$ JH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this red flag warning went out at Sep 23, 6:30 AM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Sep 23, 6:30 AM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 630 AM EDT THU SEP 23 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS...HIGH PRESSURE EAST OF CENTRAL INDIANA WILL PROVIDE A VERY WARM SOUTHWEST FLOW OF AIR TODAY. RECORD BREAKING HEAT IS EXPECTED. ANOTHER WARM NIGHT IS EXPECTED TONIGHT AS THE HIGH CONTINUES TO CONTROL INDIANA/S WEATHER. A COLD FRONT IS EXPECTED TO SWEEP ACROSS THE STATE ON FRIDAY...BRINGING CHANCES FOR RAIN SHOWERS AND A FEW THUNDERSTORMS. HIGH PRESSURE IN THE WAKE OF THIS FRONT WILL USHERS COOLER AND DRIER AIR INTO THE STATE FOR THE FIRST HALF OF THE WEEKEND. LATE IN THE WEEKEND THROUGH MUCH OF THE FIRST HALF OF NEXT WEEK...AS A CUTOFF LOW MAY DROP INTO THE AREA AND SLOWLY PROGRESSES EASTWARD OR EVEN STALL. THIS WILL BRING MORE CHANCES FOR SHOWERS ALONG WITH A FAIRLY SIGNIFICANT COOL DOWN. && .NEAR TERM /TODAY/... DEW POINT TEMPERATURES ACROSS THE AREA WERE IN THE MIDDLE 60S AND SKIES WERE MOSTLY CLEAR ACROSS THE FORECAST AREA. WEAK SOUTHERLY FLOW WAS IN PLACE ACROSS. MAIN FORECAST CHALLENGE TODAY WILL BE TEMPS. MODELS REMAIN IN GOOD AGREEMENT WITH THE OVERALL PATTERN AND WILL USE A BLEND. VERY WARM 850MB TEMPERATURES ARE IN PLACE NEAR 18C. JUST AS WARM AS TUESDAY. AIR PARCELS ARRIVING ACROSS CENTRAL INDIANA TODAY REACHED HIGHS IN THE MIDDLE 90S TO OUR SOUTH AND SOUTHWEST YESTERDAY. AS THE HIGH WILL KEEP CONTROL...PLENTY OF SUN IS EXPECTED AS CU RULES LOOK POSITIVE. FORECAST SOUNDINGS SHOW A DRY COLUMN WITH CONVECTIVE TEMPERATURES IN THE LOWER 90S. THUS EXPECT A FEW CU TO DEVELOP THIS AFTERNOON DURING THE MAX HEATING HOURS. OTHERWISE...PLENTY OF SUN. GIVEN OUR RECENT HISTORY OF SHATTERING MAVMOS WITH OUR DRY GROUND HEATING VERY EASILY...EXPECT HIGHS IN THE LOWER AND MIDDLE 90S. MIDDLE 90S APPEAR EASY AT THE INDIANAPOLIS HEAT ISLAND. AS ANTICIPATED FOR A FEW DAYS NOW...THE PREVIOUS RECORD HIGH TEMPERATURE OF 90 SHOULD BE SHATTERED IN TATTERS. AS THIS WILL BE NEARLY 20 DEGREES WARMER THAN OUR NORMAL HIGH...TODAY WILL REALLY BE HOT HOT HOT. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... WARM SOUTHERLY AIR IS EXPECTED TO CONTINUE ACROSS THE AREA TONIGHT AS THE HIGH TO OUR EAST MAINTAINS CONTROL. FORECAST SOUNDINGS REMAIN DRY AS DO THE TIME HEIGHT SECTIONS THAT SHOW SUBSIDENCE. ALOFT RIDGING BEGINS TO DEPART TO THE EAST AS A SHORT WAVE ACROSS THE UPPER MIDWEST BEGINS IT APPROACH. THUS LOOK FOR MOSTLY CLEAR SKIES TONIGHT AND WITH 850MB TEMPS STILL NEAR 18C...WILL LEAN AT OR ABOVE MAVMOS FOR LOWS...PARTICULARLY AT THE INDIANAPOLIS URBAN HEAT ISLAND. GFS AND NAM PUSH A MODERATELY STRONG SHORT WAVE OUT OF THE UPPER MIDWEST AND ACROSS THE GREAT LAKES ON FRIDAY...SWEEPING A COLD FRONT ACROSS THE AREA. ABUNDANT DEEP MOISTURE LOOKS TO BE PROBLEM FOR PRECIPITATION DEVELOPMENT AS MODELS HAVE BACKED OFF A BIT IN THE RH FIELDS. STILL LOWER LEVEL Q VECTOR CONVERGENCE IS QUITE FAVORABLE...AND UPPER SUPPORT IS THE BEST WE HAVE SEEN IN SOME TIME. GIVEN THE CHANGE OF AIR MASS...AND EXPECTED DEW POINTS IN THE MIDDLE AND LOWER 60S...IT WOULD NOT BE PRUDENT TO REMOVE PRECIPITATION CHANCES. CERTAINLY GIVEN THE FORCING A THIN BAND OF SHOWERS SHOWERS WITH ISOLATED STORMS APPEAR POSSIBLE. WILL RAISE MAVMOS POPS INTO THE LOW CHC CATEGORY. AS FOR TEMPS WILL STICK CLOSE TO MAVMOS FOR HIGHS AS INCREASING CLOUDS AHEAD OF THE SYSTEM SHOULD DAMPER HEATING AND RAIN TIMING AND COLD FRONT DURING MAX HEATING HOURS SHOULD PREVENT ANY SURGES ABOVE MAVMOS. MUCH COOLER AIR BEGINS TO ARRIVE ON FRIDAY NIGHT IN THE WAKE OF THE COLD FRONT. 850MB SURFACE SHOWS VERY GOOD COLD AIR ADVECTION AS TEMPERATURES FALL TO NEAR 10C BY 12Z SAT. FORECAST SOUNDINGS REVEAL STRONG SUBSIDENCE AND A VERY DRY COLUMN. THUS EXPECT CLEAR OR MOSTLY CLEAR SKIES. WILL LOOK FOR TEMPERATURES AT OR BELOW MAVMOS FOR LOWS...EXCEPT AT THE INDIANAPOLIS HEAT ISLAND. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... LONG TERM MODEL GUIDANCE CONTINUES TO ADVERTISE A CUTOFF LOW DROPPING INTO THE REGION LATE IN THE WEEKEND AND REMAINING IN THE AREA FOR MUCH OF THE EARLY PORTION OF NEXT WEEK. ALL LONG RANGE GUIDANCE ADVERTISES THIS IN ONE FORM OR ANOTHER...WITH AGREEMENT ON THE INCREASE. AS SUCH...HAVE INTRODUCED LOW CHANCE POPS FROM SUNDAY THROUGH TUESDAY. IT IS A LITTLE TOO EARLY TO BUY INTO THIS SITUATION TO THE TUNE OF HIGH CHANCE/LOW LIKELY POPS IN HPC NUMBERS...BUT CHANCE POPS ARE DEFINITELY WARRANTED. DEVIATED LITTLE FROM HPC TEMPS...AS THESE WERE REASONABLE GIVEN EXPECTED 850 TEMPS...AND POTENTIAL FOR SHOWERS/CLOUD COVER. EXPECT A SIGNIFICANT COOL DOWN FOR THIS WEEKEND AND EARLY NEXT WEEK. && .AVIATION /231200Z TAFS/... AREAS OF MVFR VISIBILITY RESTRICTIONS IN LIGHT FOG EXPECTED TO DISSIPATE BY 231400Z AS THE NOCTURNAL INVERSION BREAKS. A LOCAL IFR RESTRICTION IS POSSIBLE AROUND SUNRISE...BUT IT WILL VERY BRIEF IF IT OCCURS. WIND FIELDS OFF THE MODELS INDICATE SURFACE WIND GUSTS 22-28KT FROM 210-230 HEADINGS PROBABLE AFTER 231600Z. SOME DIURNAL CLOUD DEVELOPMENT BASED 040-050 EXPECTED AFTER 241600Z. && .FIRE WEATHER... NO CHANGES TO HEADLINES AT TIME THIS TIME FOR TODAY. CONFIDENCE FOR WIDESPREAD RED FLAG CONDITIONS IS LOW AS DEW POINTS IN THE LOWER AND MIDDLE 60S SHOULD KEEP RELATIVE HUMIDITIES ABOVE 30 PERCENT. HOWEVER...DAYTIME HEATING AND MIXING COULD MIX DOWN SOME DRIER AIR IN A FEW AREAS THAT MAY PRODUCE A FEW HOURS OF RELATIVE HUMIDITIES LESS THAN 30 PERCENT DURING THE MAX HEATING HOURS THIS AFTERNOON. THUS AS CONDITIONS ARE NOT EXPECTED TO BE WIDESPREAD WILL CONTINUE THE WATCH TODAY TO HEIGHT AWARENESS OF INCREASED FIRE DANGER TODAY. IF WIDESPREAD MIXING OF DRIER AIR DOES OCCUR THIS AFTERNOON...WILL NOT HESITATE TO JUMP TO RED FLAG WARNING. && .IND WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 1 PM EDT THIS AFTERNOON THROUGH THIS EVENING FOR INZ021-028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...JP/NIELD NEAR TERM...JP SHORT TERM...JP LONG TERM....NIELD AVIATION...CP FIRE...JP
Hazardous weather outlook, Sep 23, 3:08 AM EDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 308 AM EDT THU SEP 23 2010 INZ021-028>031-035>049-051>057-060>065-067>072-240715- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 308 AM EDT THU SEP 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. PATCHY FOG IS POSSIBLE EARLY THIS MORNING. VISIBILITIES MAY BRIEFLY DROP TO LESS THAN ONE HALF OF A MILE. HOT TEMPERATURES AND GUSTY WINDS WILL LEAD TO AN INCREASED FIRE DANGER. A FIRE WEATHER WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE ON FRIDAY. NONE OF THE STORMS ARE EXPECTED TO BE SEVERE AT THIS TIME. HOWEVER...LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
Nearby
Red Flag Warnings in Indiana, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.